I had Perlane twice in a few weeks apart. Doctor's nurse massaged the lumps. It seemed to help. When I got home, a lump was still visible on my right side of nasal fold. I went back for another injection. I thought it smoothed out and resolved the lump issue. A friend took a picture of me and posted on his Facebook. In it, my lump is still visible. It looks funny. I dont think I want to go back to that same Dr. (PDX).
I Had Perlane Injections and Re-injections Due to Visible Lumps. Did Not Resolve. Advice?
Doctor Answers (4)
Lumps and Perlane
If you don't feel like your needs are being addressed by your current provider/injector, then it's probably time to visit a different provider for another assessment and options to correct the area.
Lumpy after filler
The great thing about hyaluronic acid fillers such as this is we can make things better when they are not perfect. Massage works very well and we can often do it for a month or so. If that fails we can remove the product with a small needle to express it out or dissolve it with something called hyaluronidase . Putting more product in is not the answer!
Allow this two weeks to settle.
If you are still lumpy, you need to be adjusted. This is easily and very precisely accomplished with the injectable enzyme hyaluronidase. Despite what you might read on the internet, this agent can be used to feather a service. Occasionally we use very high doses to completely remove HA fillers but much more commonly this enzyme is used to shape an existing treatment. Unfortunately this seems to be a rare skill so ask before you let anyone blast away.
You might also like...
Perlane and Visible Lumps
Swelling can last for a few weeks after injections, and Perlane is a larger molecule size so it can have more swelling. I wouldn't continue to inject and reinject at this point until all initial swelling has subsided so you and your injector can see exactly what needs to be adjusted. Yes, you can always go see another injector for an evaluation if you don't want to go back to your initial injector.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.